# SDR A6WA202312288685

- Difficulty date: December 28, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 38,770 hours, 37,712 cycles
- Engine: Ge CF343B1
- Engine time: 22,679 hours, 17,962 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Right
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT RT ENG ITT SPIKED TO 980 PLUS DEGREES SOUND (BANG)  AND VIBRATION HEARD, RT FUEL LOW PRESSURE CAUTION MSG RECEIVED C/W QRH RH ENGINE UNRESPONSIVE. CONT LOG PAGE 363235/1 SELECTED IDLE, INDICATIONS AS FOLLOWS, N1 28 %, ITT 750 DEG C, N2 57 %, AFTER LANDING SHUT ENGINE DOWN, LANDING WEIGHT 47800 LBS, NORMAL LANDING.       REF WO 332590 FOR REMOVAL AND REPLACEMENT OF RH ENG. NO INSPECT FOR    REQUIRED FOR OVERWEIGHT LANDING PER AWA SUPP 16-306D.
